Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Functional law of the iterated logarithm type for a skew Brownian motion


Author: I. H. Krykun
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 87 (2012).
Journal: Theor. Probability and Math. Statist. 87 (2013), 79-98
MSC (2000): Primary 60F10; Secondary 60F17
Published electronically: March 21, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The functional law of the iterated logarithm is proved for a skew Brownian motion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F10, 60F17

Retrieve articles in all journals with MSC (2000): 60F10, 60F17


Additional Information

I. H. Krykun
Affiliation: Department of Probability Theory and Mathematical Statistics, Institute for Applied Mathematics and Mechanics, National Academy of Science of Ukraine, Luxemburg Street, 74, Donetsk, 83114, Ukraine
Email: ikrykun@iamm.ac.donetsk.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2014-00906-0
PII: S 0094-9000(2014)00906-0
Keywords: Stochastic equations, local time, large deviation principle, functional law of the iterated logarithm
Received by editor(s): November 9, 2010
Published electronically: March 21, 2014
Article copyright: © Copyright 2014 American Mathematical Society